Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 166, NWS Fort Worth, TX

April 26, 2017Henderson County, Navarro County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2017, 12:14 PM CDT for Henderson County, Navarro County, Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 12:14 PM CDT (17:14 UTC)
Expired
Apr 26, 2017, 1:15 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Henderson County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 12:27 PM CDTHAIL 1Kerens, TXQUARTER SIZE HAIL REPORTED JUST WEST OF KERENS
Apr 26, 12:32 PM CDTHAIL 1.751 N Kerens, TXGOLF BALL SIZE HAIL REPORTED 1 MI N OF KERENS
Apr 26, 12:47 PM CDTHAIL 0.75Caney City, TXDIME AND PENNY SIZED HAIL IN CANEY CITY, JUST W OF 175 AT 1343. LASTED ABOUT 3 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2385 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS54 KFWD 261714
SVRFWD
TXC213-349-261815-
/O.NEW.KFWD.SV.W.0166.170426T1714Z-170426T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1214 PM CDT WED APR 26 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central Henderson County in central Texas...
  Northeastern Navarro County in north central Texas...

* Until 115 PM CDT.

* At 1213 PM CDT, a severe thunderstorm was located over Corsicana,
  moving east at 30 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Corsicana, Athens, Gun Barrel City, Mabank, Malakoff, Tool, Kerens,
  Seven Points, Eustace, Trinidad, Angus, Enchanted Oaks, Caney City,
  Navarro, Rice, Payne Springs, Log Cabin, Star Harbor, Retreat and
  Mildred.

This includes Interstate 45 between mile markers 221 and 241.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3194 9651 3228 9649 3236 9632 3236 9592
      3206 9581
TIME...MOT...LOC 1713Z 260DEG 25KT 3208 9642 

HAIL...1.00IN
WIND...<50MPH
 
$$

79
2 follow-up statements
702 
WWUS54 KFWD 261735
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1235 PM CDT WED APR 26 2017

TXC213-349-261815-
/O.CON.KFWD.SV.W.0166.000000T0000Z-170426T1815Z/
Henderson TX-Navarro TX-
1235 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR CENTRAL HENDERSON AND NORTHEASTERN NAVARRO COUNTIES...

At 1234 PM CDT, a severe thunderstorm was located near Kerens, or 11
miles south of Gun Barrel City, moving east at 40 mph.

HAZARD...Golf ball size hail. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Athens, Gun Barrel City, Mabank, Malakoff, Tool, Kerens, Seven
Points, Eustace, Trinidad, Enchanted Oaks, Caney City, Payne Springs,
Log Cabin, Star Harbor, Mildred, and Eureka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3197 9631 3234 9634 3236 9632 3236 9592
      3206 9581
TIME...MOT...LOC 1734Z 250DEG 33KT 3217 9617 

HAIL...1.75IN
WIND...<50MPH
 
$$

79
866 
WWUS54 KFWD 261807
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
107 PM CDT WED APR 26 2017

TXC213-349-261816-
/O.EXP.KFWD.SV.W.0166.000000T0000Z-170426T1815Z/
Henderson TX-Navarro TX-
107 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENDERSON AND
NORTHEASTERN NAVARRO COUNTIES WILL EXPIRE AT 115 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire. However
small hail is still possible with this thunderstorm.

LAT...LON 3197 9631 3234 9634 3236 9632 3236 9592
      3206 9581
TIME...MOT...LOC 1806Z 260DEG 25KT 3221 9591 

$$

79

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:14 AM CDT, 6 hours earlier.

Area forecast discussion, Apr 26, 6:14 AM CDT, 6 hours before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
614 AM CDT Wed Apr 26 2017

.UPDATE...
Severe thunderstorm watch #161 in effect from DFW and points
north-east through 1 pm CDT. Scattered strong to severe storms
already occurring from Bosque County, through Tarrant/Johnson
Co(s) this morning. Majority of the activity should move east of
the CWA by Noon-1 pm CDT.

05

&&

.AVIATION...

/ISSUED 1140 PM CDT Tue Apr 25 2017/
Breezy south winds will persist overnight with occasional gusts
to around 25 kts or so, and MVFR cigs will prevail at all sites. A
nocturnal bore feature can be seen entering the region on radar
imagery, and recent surface observations from KRPH indicate that a
northwest wind shift accompanies this feature. Should this
move across the Metroplex sites, any wind shift would be brief,
with a quick return to breezy southerly winds.

The main change from the 00Z TAFs was to introduce a mention of
VCTS at all Metroplex sites as it seems likely sufficient lifting
will occur to erode the lingering capping inversion as the main
cold front arrives. Waco looks to remain far enough removed from
the better forcing to preclude an explicit mention of thunder, but
have inserted a brief window of VCSH to account for southwestward
precip development. An abrupt northwest wind shift will accompany
the front, which should arrive between 13-14Z at western sites,
and 14-15Z across the eastern Metroplex sites and Waco.
Convective chances will quickly come to an end by 15-16Z as cooler
and drier air filters in. Cloud bases will then begin to rise,
eventually to VFR Wednesday afternoon.

Winds will then slacken as high pressure builds in overhead, and
airports will likely be able to return to south flow late
Wednesday evening. As winds go nearly calm, there is some
potential for a shallow layer of fog to materialize, but this
potential is too low to include in the TAFs at this time.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 353 AM CDT Wed Apr 26 2017/
A busy day ahead as a strong surface cold front moving into the
Wichita Falls/Abilene areas moves toward the I-35 corridor
through sunrise this morning. The well-advertised, vigorous upper
trough responsible for severe weather across Eastern Oklahoma this
morning will continue to swing quickly east across the Southern
Plains today. A plume of surface dew points of 65-70 degrees was
surging northward just ahead of the cold front and north up
through the I-35 corridor and points east. This is maintaining
good surface instability despite the non-favorable time of day. In
addition, very strong large-scale ascent will arrive by/after
sunrise to help lift/moisten the modest EML/capping inversion
through mid morning. This should allow for a broken line of strong
to severe storms to develop along or just east of I-35 after 6-7
am CDT, then move east with the cold front through the morning
hours, before exiting our far eastern counties early-mid
afternoon. Mid level lapse rates on the order of 7-8 deg/C and
40-50 knot southwest effective shear will likely result in severe
storms across especially the eastern third of the CWA. Large hail,
damaging winds, and frequent lighting will be the primary
hazards. Though the tornado threat is non-zero, 0-1km winds and
shear are already veering southwesterly as well with the more
significant threat for tornadoes to be east/northeast of our area
later today.

In addition to the severe weather threat with the cold front,
strong CAA for this late in the season and a very dynamic, strong
pressure gradient will likely result in windy conditions with
very gusty west-northwest winds 20 to 25 mph, with a few gusts
between 35 to 40 mph during the afternoon hours. Winds should
rapidly decouple after dark with surface high pressure settling in
quickly for the overnight. Lows Thursday morning will range from
the lower 40s along the Red River to around 50 degrees within
immediate urban areas and across Central Texas. Downright chilly
for the last week of April! Dry near zonal or dampened cyclonic
flow aloft will result in mostly sunny skies Thursday, as a return
of south breezes and low WAA allow for a range of high
temperatures of 75-80 degrees in the east, to 85-90 degrees in the
west. It will be fairly breezy again during the afternoon hours
and lasting into Thursday night.

Gulf moisture returns rapidly northward Thursday night and Friday
morning, as a surface warm front lifts readily northward back
into the area. Return stratus clouds, breezy conditions, and the
low level moisture will result in much warmer morning on Friday.
With mid level heights rising (or weak mid level ridging), it
appears the warm front will stall somewhere west and north of
I-20, with a surface dryline nudging into our far W/SW counties.
While all this is occurring, another upper level system is
deepening across the Southern Rockies, with a lead shortwave
ejecting eastward across the Southern and Central High Plains. A
low "conditional" chance for thunderstorms will be possible near
the dryline and old frontal boundary draped somewhere across the
far N/NW counties. With SW flow aloft over the area and some
EML/cap expected, if a storm or two does develop, it would likely
become severe with the strong winds aloft and very high SBCAPE
values and mid level lapse rates at 8 deg C/km or higher. These
would likely be supercells with very large hail, damaging winds,
and could potentially be tornado along and just north of where the
stalled front sets up. Again, this very "conditional", but worth
monitoring.

Otherwise, have held to increasing convective chances, north of
I-20/I-30 Friday Night within the nose of the strongest WAA, then
across most of the area Saturday into Saturday evening, as the
upper system rotates across the area and brings substantial large-
scale ascent across the area, along with a cold front late
Saturday into Saturday night. All modes of severe weather will be
possible on Saturday, with potential for flash flooding along and
east of I-35 and north of I-20 where rainfall totals by Sunday
morning may reach between 2-4 inches. Definitely worth noting
along with the severe weather threat.

Much cooler and brisk conditions arrive after daybreak Sunday
with convective chances shifting east away from the area. Strong
CAA arrives in wake of yet another strong late season cold front
with highs hard pressed to get out of the 60s most areas. Cyclonic
flow aloft will transition to zonal or even weak ridging, which
will result in dry conditions with gradual moderating temperatures
each day early next week. Another upper trough possibly affects
the area again mid-late next week, but as of right now, models as
expected are struggling on specifics of organization, speed, and
track of features.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    73  50  81  65  86 /  40   0   0   0  20
Waco                77  48  83  66  88 /  20   0   0   0  10
Paris               69  45  75  59  82 /  80  10   0   5  30
Denton              67  46  81  62  85 /  40   0   0   5  20
McKinney            71  46  78  62  84 /  60   0   0   0  20
Dallas              75  51  81  66  87 /  40   0   0   0  20
Terrell             71  46  80  62  85 /  60   0   0   0  20
Corsicana           77  48  79  65  87 /  40   0   0   0  10
Temple              83  50  83  66  88 /  10   0   0   0  10
Mineral Wells       68  45  86  62  88 /  10   0   0   0  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon today to 7 PM CDT this evening for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

/05
Hazardous weather outlook, Apr 26, 3:55 AM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
355 AM CDT Wed Apr 26 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
355 AM CDT Wed Apr 26 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
There is a chance of thunderstorms today for areas generally north of
Interstate 20 and east of Interstate 35. Some storms may become
severe, particularly for areas north and east of the DFW Metroplex.
Large hail and damaging winds are the main threats. Storms will push
east of the region this afternoon as a cold front sweeps through the
area. Gusty northwest winds are expected behind the front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Thunderstorm chances will return Friday, increase on Saturday and
end during the day on Sunday. At this time it appears the best
potential for severe thunderstorms will be late Friday through
Saturday. Locally heavy rain may also cause some flooding issues
across the eastern half of the forecast area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this morning into early
afternoon, mainly for counties north and east of the Dallas-Fort
Worth Metroplex.

In the hours before

Local storm report, Apr 26, 9:13 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             LANCASTER               32.60N  96.75W
04/26/2017  E1.00 INCH       DALLAS             TX   PUBLIC

            DELAYED REPORT: QUARTER SIZE HAIL REPORTED IN LANCASTER
Special weather statement, Apr 26, 9:20 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
920 AM CDT WED APR 26 2017

TXZ106-107-261445-
Hopkins TX-Delta TX-
920 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS AND CENTRAL DELTA
COUNTIES UNTIL 945 AM CDT...

At 920 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sulphur Springs, moving northeast at 50 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Sulphur Springs, Como, Cooper Lake Park South Sulphur and Tira.

A severe thunderstorm watch remains in effect until 100 PM CDT for
north central Texas.

LAT...LON 3296 9562 3325 9580 3342 9543 3340 9540
      3340 9538 3339 9538 3339 9534 3338 9533
      3338 9531 3315 9531
TIME...MOT...LOC 1420Z 235DEG 42KT 3314 9561

79
Local storm report, Apr 26, 9:22 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     HAIL             SULPHUR SPRINGS         33.13N  95.60W
04/26/2017  E0.88 INCH       HOPKINS            TX   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED IN NW SULPHUR SPRINGS
Local storm report, Apr 26, 12:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             3 SE BARRY              32.07N  96.59W
04/26/2017  E0.88 INCH       NAVARRO            TX   EMERGENCY MNGR

            REPORTS OF NICKEL AND DIME SIZE HAIL 3 MI SE OF BARRY
Special weather statement, Apr 26, 12:05 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1205 PM CDT WED APR 26 2017

TXZ135-146-261730-
Henderson TX-Navarro TX-
1205 PM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENDERSON AND CENTRAL
NAVARRO COUNTIES UNTIL 1230 PM CDT...

At 1204 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corsicana, moving east at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Corsicana, Gun Barrel City, Mabank, Tool, Kerens, Seven Points,
Trinidad, Angus, Enchanted Oaks, Navarro, Rice, Payne Springs,
Retreat, Oak Valley, Mildred, Eureka, Goodlow, Powell and Mustang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3201 9606 3198 9623 3188 9668 3226 9652
      3232 9640 3235 9608
TIME...MOT...LOC 1704Z 260DEG 27KT 3205 9653

79
Local storm report, Apr 26, 12:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             2.5 NE DAWSON           31.91N  96.69W
04/26/2017  E0.88 INCH       NAVARRO            TX   EMERGENCY MNGR

            NICKEL AND DIME SIZE HAIL REPORTED 2.5 MI NE OF DAWSON

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:53 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more16 hr
Apr 26, 4:25 AM CDTSpecial Weather StatementFWDComanche35 min
Apr 26, 5:24 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 26, 5:38 AM CDTSpecial Weather StatementFWDDallas, Johnson37 min
Apr 26, 5:46 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant59 min
Apr 26, 6:18 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall57 min
Apr 26, 6:22 AM CDTSpecial Weather StatementFWDJohnson, Somervell23 min
Apr 26, 6:47 AM CDTSpecial Weather StatementFWDJohnson28 min
Apr 26, 6:56 AM CDTSpecial Weather StatementFWDGrayson34 min
Apr 26, 7:02 AM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar58 min
Apr 26, 7:05 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Tarrant55 min
Apr 26, 7:15 AM CDTSevere Thunderstorm WarningFWDGrayson45 min
Apr 26, 7:20 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Apr 26, 7:39 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall, Van Zandt51 min
Apr 26, 7:45 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar30 min
Apr 26, 8:28 AM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt62 min
Apr 26, 9:20 AM CDTSpecial Weather StatementFWDHopkins25 min
Apr 26, 12:05 PM CDTSpecial Weather StatementFWDNavarro25 min
Apr 26, 12:33 PM CDTSpecial Weather StatementFWDRains27 min
Apr 26, 12:38 PM CDTSpecial Weather StatementFWDVan Zandt37 min
Apr 26, 12:53 PM CDTSpecial Weather StatementFWDVan Zandt37 min
Apr 26, 12:57 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt48 min
Apr 26, 1:16 PM CDTSpecial Weather StatementFWDFreestone29 min
Apr 26, 1:21 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone54 min
Apr 26, 1:36 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 26, 2:04 PM CDTSpecial Weather StatementFWDFreestone26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.